MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 9, 10MM

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 9, 10MM
Catalog Number 343-10-709
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to patient reported to the doctor a week after his initial tka that the patient fell & split open his wound regarding the tka previously done.Doctor wanted to exchange the poly even though there was no damage to the initial implant.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: 1644408-2020-00094; 343-10-710, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR PS KNEETM TIBIAL INSERT, SIZE 9, 10MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
MDR Report Key20488373
Report Number1644408-2024-01608
Device Sequence Number3506708
Product Code JWH
UDI-Device Identifier00888912172011
UDI-Public00888912172011
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K160342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number343-10-709
Device Lot Number013U1103A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale